X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
aminophylline-induced (1) 1
antipsychotic drug (1) 1
convulsion (1) 1
convulsions (1) 1
effect (1) 1
exposure (1) 1
gamma aminobutyric acida receptor (1) 1
heat (1) 1
hyperthermia (1) 1
menstruation (1) 1
mice (1) 1
n-methyl-d-aspartic acid receptor (1) 1
prolactin (1) 1
theophylline (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Biological & Pharmaceutical Bulletin, ISSN 0918-6158, 2011, Volume 34, Issue 5, pp. 666 - 670
Theophylline-associated convulsions are frequently exacerbated by fever, but the mechanisms behind it are still not completely understood. We investigated... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.